# SDR SWAA2015011535787

- Difficulty date: December 18, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 65458661205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL BEAM LOWER WEB PANEL CORRODED, BETWEEN BS 570 TO 587.  REPAIRED PANEL IAW EO & EA.
